# SDR A6WA202110217920

- Difficulty date: September 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Fitting
- Part number: 6002346
- Part serial: NSN
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RH ELEVATOR MID HINGE NO. 2 BL55.88 LOWER SIDE.    ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DAMAGE ON RH ELEVATOR MID HINGE NO. 2 BL55.88 LOWER SIDE. PN 600-23046. FITTING DIMENSION L= 0.500Ï¿½ X W= 0.100Ï¿½ X D= 0.010Ï¿½, PLATE DIMENSION L= 0.700Ï¿½ X W= 0.100Ï¿½ X D= 0.017Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ255-01687 REV IR DATED 9/27/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20067, TT: 39871:10 TC: 39263.
